# SDR HNAA2014033100115

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 46,590 hours, 54,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT EMERGENCY LIGHT IS DIM AT BOTTOM SECTION.  R & R BULB ON PAX DOOR EMERGENCY LIGHT.  OPS CHECKED GOOD.
